# SDR HYIA20090122001

- Difficulty date: January 22, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N2615G
- Make and model: Cessna 402C
- Aircraft serial: 402C0101
- Aircraft time: 23,631 hours, 13,261 cycles
- Engine: Cont TSIO520VB
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: 99102011
- Part serial: 062204
- Condition: Sticking
- Location: Fuel System
- Part time: 3,551 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT ENGINES AND LOST POWER, LANDED WITHOUT INCIDENT.  AIRCRAFT WAS INSPECTED AND IT WAS FOUND THE LEFT FUEL SELECTOR VALVE WAS STICKING SELECTOR WAS LUBED AND EXERCISED OPERATIONAL CHECK GOOD.  AIRCRAFT WAS RELEASED.
